# SDR DALA2015101906246

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON END 7R BS 1338 AT PASSENGER CABIN.  LONGERON END WAS REMOVED,  FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 51-30-5; 51-10-2; 51-10-3 PAR 14, 21 AND DWG 4913329, REV "A".
